

Objective:	General: To advise and assist the Oregon Health Authority in sustaining an outcomes-oriented Tobacco Prevention and Education Program (TPEP) that is most effective in decreasing tobacco use statewide. August 17, 2021 meeting objectives: 1) Discuss policy, program budget and legislative updates. 2) Share updates and plan for work.
Meeting Date:	August 17, 2021
Meeting Time:	2:00 pm-4:00 pm
Note-taker:	Cody Alvey- Oregon Health Authority
Facilitator:	Luci Longoria - Oregon Health Authority

Topic, objective and background information	Time
Welcome, introductions, check in, updates to agenda – Luci Longoria	2:00-2:05 (5 minutes)
Discussion & action steps:	
TURA & BM 108 Budget Update – Tim Noe and Tatiana Dierwechter	2:05-2:25 (20 minutes)
Objective: Provide an update on the TPEP 2019-2021 budget implementation. Provide an update on progress with planning for the TPEP 2021-2023 TURA and BM 108 budgets. Background: TPEP will describe results of budget implementation for 2019-2021 as planned, as well as gather feedback from TRAC members regarding the planning process for the 2021-2023 and BM 108 tobacco prevention budgets.	
Discussion & action steps:	2:25 2:40
2021 Legislative Session – Sarah Wylie and Luci Longoria	2:25-2:40 (15 minutes)
Objective: Debrief and celebrate outcomes from the 2021 Legislative session.	



<u>Background:</u> From Tobacco Retail Licensure, to prohibition on remote sales, to preserving protections in the Oregon Indoor Clean Air Act, there was significant activity for tobacco prevention	
last session. TRAC members will debrief and share lessons learned to inform future legislative efforts.	
Above all, we will celebrate and give thanks for the contributions of TRAC members to a successful legislative session!	
Discussion & action steps:	
BREAK	2:40-2:45 (5 minutes)
Community & Health Systems Program Update - Ashley Thirstrup & Leah Festa	2:45-3:00 (15 minutes)
Objective: To provide an update on 2021-23 local TPEP funding and program initiatives. Background: OHA collaborated closely with community tobacco prevention programs to develop a funding opportunity that provides greater flexibility in TPEP program requirements, as well as strengthened processes for state and local collaboration that center community engagement and equity.	
Discussion & Action Steps:	2 22 2 4
Communications Update – Rebecca Garza and Sarah Wylie	3:00-3:15 (15 minutes)
Objective: Provide an update on communications to support quitting during the recent tax increase and new communications infrastructure to support health equity. Background: In winter 2021, OHA implemented cessation campaigns and outreach to community partners to support people who wanted to quit due to the higher tobacco tax. In addition, OHA developed new infrastructure to support Oregon's Spanish language community – Vive Sin Fumar - and built out support for Native peoples to quit commercial tobacco with the Native Quit Line. OHA	



is also looking ahead for communications to		
implement the new tobacco retail license.		
Discussion & Action Steps:		
7) Data & Evaluation Update – Sarah Hargand	3:15-3:30 (15 minutes)	
Objective: Provide an update on tobacco data		
collection systems and current evaluations.		
Background: Health Promotion and Chronic		
Disease Prevention (HPCDP) has a robust,		
coordinated evaluation approach that addresses		
elements of comprehensive tobacco control		
programs. The evaluation and surveillance system		
is designed to organize the various data sources		
that will answer specific questions relevant to		
tobacco planning. Additionally, information can be		
used to improve the quality of work and demonstrate		
accountability and effectiveness. The data sources		
described will ensure accountability, improve		
program quality and cultivate best practices.		
Discussion & Action Steps	0.00.0.40	
8) General updates – TRAC members	3:30-3:40	
Objective On the Control of TDAO	(10 minutes)	
Objective: Opportunity for TRAC members to engage		
input and feedback on their respective policy and organizational efforts, as well as		
share information upcoming activities and opportunit	ies.	
Discussion & action steps:		
Discussion & action steps.		
9) Opportunity for public comment	3:40-3:50	
c, opportunity for paints seminate	(10 minutes)	
10)Identify future agenda items and Adjourn –	3:50-3:55	
All	(5 minutes)	
Future agenda items:		
Discussion & action steps:		

Meeting Location and attendees	
Meeting	Meeting will be held via Zoom.
Location:	Meeting ID: 161 221 1697
	Phone-in option: 1 669 254 5252



	Please RSVP to TRAC.Mailbox@dhsoha.state.or.us to receive the
	meeting password
Attendees:	Gwyn Ashcom – Conference of Local Health Officials Christina Bodamer – American Heart Association Bob Charpentier – Oregon State Police Courtni Dresser – Oregon Medical Association Kevin Ewanchyna – Coordinated Care Organization Representative Jamie Dunphy – American Cancer Society Kristen Gilman – Oregon Department of Justice Robin Hausen – Coordinated Care Organization Representative David Hopkins – Centers for Disease Control and Prevention
	Robb Hutson – TOFCO, Inc.
	Jennifer Jordan – Oregon Public Health Association
	Carrie Nyssen – American Lung Association
	Rebecca Tiel – Oregon Assoc. of Hospitals and Health Systems
	☐ Michael Tynan – Centers for Disease Control and Prevention
	TBD – Governor's Office
	☐ TBD – Oregon Department of Education
Observers:	